# SDR ABXA20130715497

- Difficulty date: July 15, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T230051
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT WEB ON L/E OF WING AT OTBD AUX TRACK INBD STRUT ATTACH POINT SPLIT FROM CORROSION.  REPAIRED NOSE BEAM WEB IAW SRM 57-41-13, FIG 201, REPAIR 1, ACFT WAS GROUNDED.
